# SDR FDEA201810103352

- Difficulty date: October 10, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM UPPER SURFACE EVIDENCE OF CORROSION AT BS 1100 RBL 24 TO RBL 44, NUMEROUS LOCATIONS CORROSION. REMOVED IAW SRM 53-10-02 REV 125 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A DETAIL III REV 125. CARRIED OUT REPAIR IAW EA F-5321-T0343108 PART(1).
